MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS
Model Number 471172-19
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a maryland bipolar forceps had energization failure, burn marks on the contact area of the forceps tip wire.The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) contacted the customer and obtained the following information: arcing was not reported and the staff do not remember it happened.There was no injury to the patient.
 
Additional Manufacturer Narrative
The instrument involved with this event has been received, but the failure analysis testing has not yet been completed as of the date of this report.

Brand Name
EndoWrist
Common Device Name
MARYLAND BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50891012
Report Number2955842-2026-39853
Device Sequence Number18830977
Product Code NAY
UDI-Device Identifier00886874119792
UDI-Public(01)00886874119792(11)250522(10)K11250522
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471172-19
Device Catalogue Number471172
Device Lot NumberK11250522 0434
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown